# SDR CA131218025

- Difficulty date: December 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW EXPERIENCED A FLAP FAIL AT 0 DEGREES WHEN SELECTING 8 DEGREES.  THE CREW DECLARED AN EMERGENCY AND REQUESTED PRIORITY FOR LANDING.  THE ACFT LANDED SAFELY.  THE FLAP SYS WAS RESET IAW AD 2009-06-12.
